Okay I've got a big one.For the past 1 ½ to 2 years I have had tremors (uncontrollable shaking if you don't know) but they're absolutely insane, the shaking is awful and it affects me greatly, I can't write or draw without messing up, I can't be cautious, and I just look like I drink at least 5 energy drinks everyday. So over a month ago I had a seizure for the first time, completely mysterious. Then I had another one last Thursday during school in front of my class. My doctors believe that my tremors, seizures, and medications are all connected even though I started my meds months after my tremors started and obv my seizures happened way after.I have also had problems with my breathing since Thursday, it's hard to take deep breaths and my chest feels heavy.I would like to know your thoughts on this, on any of this context please, much appreciated!
Anxiety (Including GAD)
Bupropion • Type: Oral
☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision
Discover your Alikeness™ with people who are on the same journey, gain wisdom and get emotional relief in a secure & anonymous space.
Scan code or click below download the app